Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
164 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Suggest treatment for rashes on the penis

What has caused this rash on my penis and what is it? I am 20 years old and had sex with my ex girlfriend the other day and got very intimate and I master ate frequently. The next day I woke up and masterbated and then kept itching for awhile so I saw I had these red dots that kind of looked like holes on the end of my penis shaft and were spread out. They don t itch as much as they did and I haven t scratched them but I put coconut oil on it once a day and the redness and size and everything seems like it has gone down so I m scared for my life on what it is and have not found anything on it so please help.
Mon, 14 Dec 2015
Report Abuse
General & Family Physician 's  Response
Hi,
Welcome to health care magic,

It could be balanitis or some allergic rashes over the penis but must be confirmed by clinical examination before coming to a certain conclusion.

Here,there is no need to be scared because it can be diagnosed easily with clinical inspection and can be treated with appropriate medications.

So,The important thing is to diagnose it first by a clinical examination by a general surgeon or a dermatologist by doing inspection and palpation.

The following treatment would be helpful apart from applying coconut oil.

1) Hot Sitz bath-

Sit for 15-- 20 minutes and also clean off any clear or whitish secretion. Do it at least twice a day.

2. Local Steroid cream/ointment application- Clean off and wipe off the area clean and dry,following which apply local steroid ointment like betamethasone.

The infection should start subsiding after 3 to 4 of Ointment application.

3. You can be given oral antibiotics like cephalosporins (cefadroxyl or cefixime) or quinolones or macrolides but only after complete clinical examination.

Better to consult dermatologist for further evaluation.

Hope this information will be helpful to you.

Regards,
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hello! I am a 45 year old male ,diabetic with my current fasting blood sugar at 185.I have recently developed rashes and sores on my penis.I got...